MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG II; TEST, HEPATITIS B

ROCHE DIAGNOSTICS ELECSYS HBSAG II; TEST, HEPATITIS B
Catalog Number 08814848190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The investigation reviewed the data set provided by the customer: the calibration and qc results were within the specified ranges.The elecsys hbsag ii non-reactive assay result was confirmed by the hepatitis b virus polymerase chain reaction (hbv pcr) assay.The elecsys hbsag ii assay is performing within specifications.
 
Event or Problem Description
The initial reporter received questionable elecsys hbsag ii results from one patient sample tested on the cobas e 801 analytical unit.On (b)(6) 2026: the initial result from the analyzer using the first reagent pack was 0.506 coi (non-reactive).The first repeat result from the analyzer using a second reagent pack was 0.540 coi (non-reactive).The second repeat result from the abbott alinity was 88.29 s/co (reactive).The third repeat result from the abbott alinity was 78.41 s/co (reactive).On (b)(6) 2026: the result of the hepatitis b virus polymerase chain reaction (hbv pcr) assay from the cobas c 6800 was "non-reactive.".

Brand Name
ELECSYS HBSAG II
Common Device Name
TEST, HEPATITIS B
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25034125
Report Number1823260-2026-01693
Device Sequence Number15713216
Product Code LOM
UDI-Device Identifier07613336168103
UDI-Public07613336168103
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
P160019/S010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08814848190
Device Lot Number905517
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown